# SDR SIMA200826601

- Difficulty date: September 18, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE312831
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4176 CREW REPORTED RECEIVING A LAV SMOKE INDICATION ON CLIMB ON EICAS FOLLOWED BY FA REPORT OF SMOKE IN CABIN.  CREW RETURNED FOR AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  C/A DETERMINED OIL/SMOKE SMELL TO BE COMING FROM NR 2 ENGINE.  R&R NR 2 ENGINE IAW AE MTC 71-000-00.  OPS CHECKS AND LEAK CK GOOD.  NO DEFECTS FOUND AT THIS TIME.  ACFT RETURNED TO SERVICE.
